# SDR UPS98827699

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97537518
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 680 FRAME HAS CORROSION AT LONG 27 TO 28R.  REMOVED, FABRICATED AND REPLACED FRAME SECTION IAW DWG 9753751 AND SRM 51-1-20D.
